A member asked:

Had my first mirena (levonorgestrel) in from november last year, had excruciating pains which ended in march.....but now i wake up to pains in my pelvic area and bleeding when my period ended a week ago.....any ideas?

A doctor has provided 1 answer
Dr. John Scuba answered

Specializes in Oral and Maxillofacial Surgery

Mirena (levonorgestrel): Anyone with an inserted foreign body--which is what a mirena (levonorgestrel) simply is--and is having excruciating pain for 5 months should seriously reconsider options. You need an exam by your GYN to rule out pelvic infection, perforation of the device, or other causes of your signs and symptoms.

Answered 6/8/2015

2.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...